# SDR AALA201906269028

- Difficulty date: May 13, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5281005820200
- Condition: Excess Play
- Location: Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: NOSE LANDING GEAR LEFT HAND AFT DOOR, AFT HINGE, FORWARD HINGE FITTING HALF HAS EXCESSIVE PLAY, REPLACED HINGE FITTING PER CMM 52-82-32.
